Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 4, Pages 795-805
http://dx.doi.org/10.1155/S0161171299227950

Applications of Ruscheweyh derivatives and Hadamard product to analytic functions

Department of Mathematics, University of Bahrain, P. O. Box 32038, Isa Town, Bahrain

Received 31 August 1995; Revised 10 February 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. L. Mogra, “Applications of Ruscheweyh derivatives and Hadamard product to analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 795-805, 1999. https://doi.org/10.1155/S0161171299227950.